The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Journal of Differential Equations
( Vol.185 NO.1 / 2002 )
home The Monotonicity of Period Function for Codimension Four Quadratic System Q$\_4$
Pages 370-387
Yulin Zhao,
home Asymptotic Stability of Traveling Wave Solutions for Perturbations with Algebraic Decay
Pages 348-369
Hans Engler,
home On the Number and Structure of Solutions for a Fredholm Alternative with the p-Laplacian
Pages 306-347
Peter Takác,
home Uniform Boundedness and Convergence of Solutions to Cross-Diffusion Systems
Pages 281-305
Seong-A Shim,
home Perturbations from Symmetric Elliptic Boundary Value Problems
Pages 271-280
Shujie Li, Zhaoli Liu,
home Weak Entropy Boundary Conditions for Isentropic Gas Dynamics via Kinetic Relaxation
Pages 251-270
F. Berthelin, F. Bouchut,
home On a Class of Semilinear Elliptic Equations in $mathBbb R^n$
Pages 225-250
Soohyun Bae, Tong Keun Chang,
home Solutions to Semilinear Elliptic Problems with Combined Nonlinearities
Pages 200-224
Shujie Li, Shaoping Wu, Huan-Song Zhou,
home Linking–Preserving Perturbations of Symmetric Functionals
Pages 181-199
Mónica Clapp, Sergio Hernández-Linares, Eric Hernández-Martínez,
home The Liouville Equation with Singular Data: A Concentration-Compactness Principle via a Local Representation Formula
Pages 161-180
D. Bartolucci, G. Tarantello,
home Renormalized Entropy Solutions of Scalar Conservation Laws with Boundary Condition
Pages 137-160
Jose Carrillo, Petra Wittbold,
home Spatial Heterogeneity of Resources Versus Lotka-Volterra Dynamics
Pages 97-136
V. Hutson, Y. Lou, K. Mischaikow,
home The Rotation Number Approach to the Periodic Fuc caron ik Spectrum
Pages 74-96
Meirong Zhang,
home A New Criterion for Controlling the Number of Limit Cycles of Some Generalized Liénard Equations
Pages 54-73
Armengol Gasull, Hector Giacomini,
home Asymptotic Smoothing and the Global Attractor of a Weakly Damped KdV Equation on the Real Line
Pages 25-53
Olivier Goubet, Ricardo M. S. Rosa,
home Melnikov's Method and Codimension-Two Bifurcations in Forced Oscillations
Pages 1-24
Kazuyuki Yagasaki,